MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX20008UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Two resolute onyx drug eluting stents were intended to be used to treat a moderately calcified moderately tortuous lesion in the 1st om.Stenosis was 85%.No difficulties were noted when removing the protective sheath.The devices inspected before use with no issues noted.The lesion was pre-dilated.A non-medtronic stent was implanted first in the 1st om.After this stent was implanted it was thought that some of the burden had moved into the distal segment of the vessel.The inflation device remained on neutral pressure during delivery of the resolute onyx devices.Resistance was noted while advancing the devices to the lesion.Excessive force was used.There was a difficulty crossing the lesion.The two stents did not make it through the non-medtronic stent.The first resolute onyx stent slid up the shaft.The whole system was withdrawn and the stent was on the shaft of the stent catheter.The second resolute onyx stent was moving under the balloon when the system was withdrawn.The stent was removed without an issue on the stent cathe ter, but the stent actually came off the balloon as it was removed from the valve of the sheath.The sheath and guide were exchanged and the guide and a 3rd resolute onyx was placed successfully.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7710307
Report Number9612164-2018-01823
Device Sequence Number1120796
Product Code NIQ
UDI-Device Identifier00643169556621
UDI-Public00643169556621
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2020
Device Catalogue NumberRONYX20008UX
Device Lot Number0008933671
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer08/08/2018
11/08/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date10/03/2018
11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight108